Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 213, NWS Jackson, MS

April 26, 2017Claiborne County, Copiah County, Hinds County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 26, 2017, 9:01 PM CDT for Claiborne County, Copiah County, Hinds County, Mississippi. It was in force for 59 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2017, 9:01 PM CDT (02:01 UTC)
Expired
Apr 26, 2017, 10:00 PM CDT
In force
59 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Claiborne County, MS, Copiah County, MS, Hinds County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 31 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 9:32 PM CDTHAIL 0.751 Sw Raymond, MSDIME SIZE HAIL AT RAYMOND HIGH SCHOOL.
Apr 26, 9:36 PM CDTHAIL 12 Sw Clinton, MSQUARTER SIZE OFF CLINTON RAYMOND RD. REPORT VIA SOCIAL MEDIA.
Apr 26, 9:38 PM CDTHAIL 1.252 N Clinton, MSDIME TO HALF DOLLAR SIZE HAIL IN NORTHWEST CLINTON.
Apr 26, 9:51 PM CDTHAIL 13 Sse Jackson, MSREPORTED NEAR I-20 AND I-55 INTERCHANGE.
Apr 26, 9:52 PM CDTHAIL 1.253 E Jackson, MSQUARTER TO HALF DOLLAR SIZE HAIL IN EAST JACKSON.
Apr 26, 9:53 PM CDTHAIL 13 Se Jackson, MSREPORTED AT WLBT STUDIOS.
Apr 26, 9:58 PM CDTHAIL 13 Sse Clinton, MSQUARTER SIZE HAIL REPORTED ON MCRAVEN RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 9:01 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 2.0 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2017-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 448 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2017-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
448 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1294 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

244 
WUUS54 KJAN 270201
SVRJAN
MSC021-029-049-270300-
/O.NEW.KJAN.SV.W.0213.170427T0201Z-170427T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
901 PM CDT WED APR 26 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northeastern Claiborne County in southwestern Mississippi...
  Hinds County in central Mississippi...
  Northwestern Copiah County in central Mississippi...

* Until 1000 PM CDT

* At 901 PM CDT, severe thunderstorms were located along a line 
  extending from near Newman to near Port Gibson, moving east at 40 
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Severe thunderstorms will be near,
  Newman around 905 PM CDT. 
  Bolton around 925 PM CDT. 
  Raymond around 930 PM CDT. 
  Carpenter around 935 PM CDT. 
  Jackson, Clinton and Utica around 940 PM CDT. 
  Dry Grove around 1000 PM CDT. 

Other locations impacted by these severe thunderstorms include
Learned.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1100 PM CDT for west central
Mississippi.

LAT...LON 3192 9081 3204 9082 3230 9070 3240 9023
      3240 9007 3238 9010 3234 9011 3232 9015
      3230 9016 3229 9015 3229 9018 3226 9018
      3225 9021 3220 9018 3218 9024 3215 9025
      3215 9024 3209 9025 3208 9023 3203 9024
TIME...MOT...LOC 0201Z 262DEG 28KT 3229 9067 3200 9098 

HAIL...1.00IN
WIND...60MPH
 
$$

BYB
2 follow-up statements
352 
WWUS54 KJAN 270226
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
926 PM CDT WED APR 26 2017

MSC021-270236-
/O.CAN.KJAN.SV.W.0213.000000T0000Z-170427T0300Z/
Claiborne MS-
926 PM CDT WED APR 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAIBORNE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 200 AM CDT for
central and southwestern Mississippi.

LAT...LON 3202 9072 3206 9072 3233 9058 3240 9024
      3240 9007 3238 9010 3234 9011 3232 9015
      3230 9016 3229 9015 3229 9018 3226 9018
      3225 9021 3220 9018 3218 9024 3209 9025
      3207 9023 3203 9025 3199 9043
TIME...MOT...LOC 0226Z 266DEG 33KT 3236 9037 3206 9064 

$$

MSC029-049-270300-
/O.CON.KJAN.SV.W.0213.000000T0000Z-170427T0300Z/
Hinds MS-Copiah MS-
926 PM CDT WED APR 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR HINDS AND NORTHWESTERN COPIAH COUNTIES...

At 926 PM CDT, severe thunderstorms were located along a line
extending from near Clinton to near Carpenter, moving east at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

These severe storms will be near...
  Clinton and Bolton around 930 PM CDT. 
  Dry Grove around 945 PM CDT. 
  Byram and Terry around 1000 PM CDT. 

Other locations impacted by these severe thunderstorms include
Learned.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3202 9072 3206 9072 3233 9058 3240 9024
      3240 9007 3238 9010 3234 9011 3232 9015
      3230 9016 3229 9015 3229 9018 3226 9018
      3225 9021 3220 9018 3218 9024 3209 9025
      3207 9023 3203 9025 3199 9043
TIME...MOT...LOC 0226Z 266DEG 33KT 3236 9037 3206 9064 

HAIL...1.75IN
WIND...60MPH
 
$$

BYB
216 
WWUS54 KJAN 270235 RRA
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
935 PM CDT WED APR 26 2017

MSC029-270245-
/O.CAN.KJAN.SV.W.0213.000000T0000Z-170427T0300Z/
Copiah MS-
935 PM CDT WED APR 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COPIAH COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 200 AM CDT for
central Mississippi.

LAT...LON 3213 9056 3234 9051 3240 9024 3240 9007
      3238 9010 3234 9011 3232 9015 3230 9016
      3229 9015 3229 9018 3226 9018 3225 9021
      3220 9018 3218 9024 3215 9024
TIME...MOT...LOC 0235Z 262DEG 32KT 3225 9039 

$$

MSC049-270300-
/O.CON.KJAN.SV.W.0213.000000T0000Z-170427T0300Z/
Hinds MS-
935 PM CDT WED APR 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR CENTRAL HINDS COUNTY...

At 935 PM CDT, a severe thunderstorm was located over Raymond, or 7
miles southwest of Clinton, moving east at 35 mph.

HAZARD...Two inch hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

This severe storm will be near...
  Jackson and Clinton around 940 PM CDT. 
  Byram around 945 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3213 9056 3234 9051 3240 9024 3240 9007
      3238 9010 3234 9011 3232 9015 3230 9016
      3229 9015 3229 9018 3226 9018 3225 9021
      3220 9018 3218 9024 3215 9024
TIME...MOT...LOC 0235Z 262DEG 32KT 3225 9039 

HAIL...2.00IN
WIND...70MPH
 
$$

BYB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:21 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Apr 26, 6:21 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
621 PM CDT Wed Apr 26 2017

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
A squall line of thunderstorms will move through the area prior to
27/10Z. As storms move through, a quick lowering of ceilings and
visibilities to IFR/MVFR can be expected followed shortly behind
with a transition of winds to the northwest. Winds will continue
at 10 to 20 knots with gusts to near 30 knots./26/

&&

.DISCUSSION...
Tonight through Thursday:

Latest satellite imagery showed an upper trough moving through the
plains. The forcing and instability had forced a positive tilted
squall line to materialized across the ArkLaTex into Southeast
Missouri. On the surface a front was observed across East Texas into
West Arkansas with deepening low pressure across Northeast Texas.
The resultant pressure gradient has developed gusty winds across
the region especially over the delta area of the forecast area.
The atmosphere was rather capped across the region at mid
afternoon with readings in the upper 70s to the lower 80s.

For tonight expect a squall line to enter our western counties and
parishes by 5 pm. Instability and shear will be increasing from the
west for the remainder of this afternoon into this evening.  We will
have anomalous pwats of around 1.8 inches for some decent rainfall
rates as the squall lines moves through the region. We could see
rainfall rates of 1 to 2 inches with the line passage. It looks like
the 0-3 km bulk vectors will be generally parallel to the line. With
the linear mode in play SPC has taken out the moderate risk for our
far western area. In the wake of the squall line gusty winds will
taper off from the west, Thus wind advisory criteria should expire
by 9 pm. CAM guidance models show that the line should sweep across
the area rather quickly and exit the region by around 1 am. The
primary risk will be damaging winds, golfball sized hail, and some
tornadoes. The rains will exit the region by sunrise Thursday.
On Thursday high pressure will build across the ArkLaMiss from the
west.

As far as temperatures are concern lows tonight will range from the
lower 50s west to the lower 60s southeast. Highs on Thursday will
range from the middle 70s north to the lower 80s southeast./17/

Thursday night through Wednesday...no big changes were made to the
forecast. After the boundary passes tonight, temperatures will be
near normal for a day. Warmth will quickly return Friday and
continue into the Saturday. Another cold front will bring storms
and cooler air for a day or two early next week. Overnight lows
may also fall into the upper 40s Sunday night behind the boundary.
Rain chances for the next day or two will be small, with mainly
isolated shower and thunderstorm activity expected. By Sunday, a
deepening low pressure system will help to push plenty of moisture
into the region. Good lapse rates and passing upper jets will
increase the potential for severe on Sunday. Models seem a little
slower with the system, so it may be Sunday morning and afternoon.
Well above normal moisture values should produce more heavy
rainfall. Estimated amounts were around 2-3 inches across the
area. Combined with heavy rain from today and streams across the
region could see some rises. Flash flooding will also be a
concern. Definitely a good time to clear some drains to help move
the rain along. The next system around Wednesday/Thursday has some
decent lapse rates, so there could be a series of severe events
with hail and winds over the next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       56  78  63  88 /  79   2   5  14
Meridian      59  80  62  87 /  77  11   8  14
Vicksburg     54  75  61  87 /  70   2   5  14
Hattiesburg   62  82  64  86 /  77  10   9  14
Natchez       54  77  62  87 /  75   2   5  14
Greenville    53  74  60  86 /  65   2   5  14
Greenwood     54  74  60  86 /  69   3   4  14

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 9 PM CDT this evening for MSZ018-019-025-034-
     035-040-041.

LA...Wind Advisory until 9 PM CDT this evening for LAZ007>009-015-016-
     023>026.

AR...Wind Advisory until 9 PM CDT this evening for ARZ074-075.

&&
Hazardous weather outlook, Apr 26, 8:41 PM CDT, 20 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
841 PM CDT Wed Apr 26 2017

ARZ074-LAZ007-280145-
Ashley-Morehouse-
841 PM CDT Wed Apr 26 2017

This hazardous weather outlook is for portions of southeast
Arkansas, and northeast Louisiana.

.DAY ONE...Tonight and Thursday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Severe thunderstorms with heavy rainfall are possible within the
region this weekend, especially late Saturday night through
Sunday. This potential weather event is still several days away
and the timing and impacts will likely be adjusted in later
forecasts.

(www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Saturday
night through Sunday night.

ARZ075-LAZ008-009-015-MSZ018-034-280145-
Chicot-West Carroll-East Carroll-Richland-Bolivar-Washington-
841 PM CDT Wed Apr 26 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...This Evening

A squall line will move across area this evening and exit the
area by 10 PM. Severe storms capable of damaging winds and hail
up to quarter size are possible.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Severe thunderstorms with heavy rainfall are possible within the
region this weekend, especially late Saturday night through
Sunday. This potential weather event is still several days away
and the timing and impacts will likely be adjusted in later
forecasts.

(www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
and Saturday night through Sunday night.

LAZ016-023>026-MSZ019-025>033-035>066-072>074-280145-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Sunflower-
Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-
Oktibbeha-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena-
Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-
Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-
Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
841 PM CDT Wed Apr 26 2017

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, and
south central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...This evening into the overnight

A squall line will continue to move across the area tonight.
The primary risk will be damaging winds and quarter sized hail,
but a tornado cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Severe thunderstorms with heavy rainfall are possible within the
region this weekend, especially late Saturday night through
Sunday. This potential weather event is still several days away
and the timing and impacts will likely be adjusted in later
forecasts.

(www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
and Saturday night through Sunday night.

15

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Apr 26, 8:05 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
805 PM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     2 SSE HOLLANDALE        33.14N 90.84W
04/26/2017                   WASHINGTON         MS   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN GLEN ALLAN.

&&

BP
Local storm report, Apr 26, 8:47 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
847 PM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TSTM WND DMG     12 NNE VICKSBURG        32.49N 90.80W
04/26/2017                   WARREN             MS   LAW ENFORCEMENT

            LARGE TREE DOWNED ACROSS MS HIGHWAY 3,
            BLOCKING BOTH LANES.

&&

DL
Local storm report, Apr 26, 8:50 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
850 PM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     4 WNW RAYVILLE          32.48N 91.82W
04/26/2017                   RICHLAND           LA   LAW ENFORCEMENT

            MULTIPLE TREES DOWNED ACROSS RICHLAND
            PARISH.

&&

DL
Local storm report, Apr 26, 8:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
854 PM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TSTM WND DMG     10 N VICKSBURG          32.47N 90.84W
04/26/2017                   WARREN             MS   LAW ENFORCEMENT

            TREE DOWNED ACROSS MS HIGHWAY 465.

&&

DL
Local storm report, Apr 26, 8:55 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
855 PM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     8 SSE VICKSBURG         32.22N 90.84W
04/26/2017                   WARREN             MS   LAW ENFORCEMENT

            LARGE TREE DOWNED AT FISHER FERRY RD AND
            JEFF DAVIS RD.

&&

DL
Local storm report, Apr 26, 8:59 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
859 PM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     TSTM WND DMG     6 E VICKSBURG           32.35N 90.77W
04/26/2017                   WARREN             MS   LAW ENFORCEMENT

            TREE AND POWER LINES DOWNED AT WARRIORS
            TRAIL AND SHANNON LN.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:06 PM CDTSevere Thunderstorm WarningJANIssaquena54 min
Apr 26, 7:31 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Sunflower, Washington59 min
Apr 26, 7:55 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Warren, Yazoo65 min
Apr 26, 7:58 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore, Sunflower62 min
Apr 26, 8:16 PM CDTSevere Thunderstorm WarningJANClaiborne, Warren59 min
Apr 26, 8:30 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Montgomery39 min
Apr 26, 8:45 PM CDTSevere Thunderstorm WarningJANAttala, Hinds, Holmes, Madison, Yazoo60 min
Apr 26, 8:53 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Holmes, Montgomery67 min
Apr 26, 9:37 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott53 min
Apr 26, 9:44 PM CDTSevere Thunderstorm WarningJANHinds, Rankin61 min
Apr 26, 9:45 PM CDTSevere Thunderstorm WarningJANChoctaw, Grenada, Montgomery, Webster23 min
Apr 26, 9:47 PM CDTFlash Flood WarningJANHinds, Madison, Rankin3 hr
Apr 26, 9:51 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison54 min
Apr 26, 10:23 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Leake, Neshoba, Winston67 min
Apr 26, 10:32 PM CDTSevere Thunderstorm WarningJANScott58 min
Apr 26, 10:36 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba39 min
Apr 26, 10:39 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Lowndes, Oktibbeha47 min
Apr 26, 11:00 PM CDTSevere Thunderstorm WarningJANNewton60 min
Apr 26, 11:08 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee67 min
Apr 26, 11:12 PM CDTSevere Thunderstorm WarningJANNeshoba33 min
Apr 26, 11:40 PM CDTSevere Thunderstorm WarningJANLauderdale50 min
Apr 26, 11:40 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Lincoln, Marion23 min
Apr 26, 11:47 PM CDTSevere Thunderstorm WarningJANLowndes28 min
Apr 27, 12:13 AM CDTSevere Thunderstorm WarningJANKemper17 min
Apr 27, 12:30 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale60 min
Apr 27, 12:42 AM CDTSevere Thunderstorm WarningJANClarke, Jasper63 min
Apr 27, 12:47 AM CDTSevere Thunderstorm WarningJANJasper, Jones43 min
Apr 27, 1:06 AM CDTTornado WarningJANClarke, Lauderdale21 min
Apr 27, 1:45 AM CDTSpecial Weather StatementJANClarke30 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.